# SDR QXEA2021113000534

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 9,947 hours, 6,214 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LANDING GEAR EXTENSION DOOR ON F/O SIDE JAMMED WILL NOT OPEN. REMOVED FROM SERVICE. PERFORMED GVI OF LANDING GEAR EMERGENCY LANDING GEAR DOOR ON F/O'S SIDE, OPENED EMERGENCY LANDING GEAR EXTENSION DOOR AS REQUIRED WITH NO DEFECTS NOTED. RETURNED TO SERVICE.
